Hi, thank you pugsandherpeeps...that's what I thought I had in 2003 and thought the old ppi/nexium stuff would help me. BUT IT DIDN'T. Ended up with a bleeding ulcer.
Spoke with my regular doc yesterday and he knows I had to stop Carafate and I'm taking h2 histamine block ramintidine (zantac). Took Carafate for approximately 2 months and it caused severe IBS symptoms.
Am beginning to wonder if the whole thing is a ANOTHER misdiagnosis. They thought I had sinus infections the first time. I have the sore throat, the awful taste in my mouth, blah, blah, blah.
I am a "known asthmatic" since 1984, sounds like a crime, eh? I don't want community pneumonia from ppi, thank you anyway, kind doctor and here it my small co-pay along with the big co-pay the insurance company is giving you.
I think dogs should be our doctors...I like them and they are doctor dogs
Post Edited (Joan Mack) : 7/27/2006 7:59:23 AM (GMT-6)